Discrete network approximation for highly-packed composites with irregular geometry in three dimensions

Research output: Chapter in Book/Report/Conference proceedingChapter

11 Scopus citations

Abstract

We introduce a discrete network approximation to the problem of the effective conductivity of a high contrast, densely packed composite in three dimensions. The inclusions are irregularly (randomly) distributed in a host medium. For this class of arrays of inclusions we derive a discrete network approximation for effective conductivity and obtain a priori error estimates. We use a variational duality approach to provide rigorous mathematical justification for the approximation and its error estimate.

Original languageEnglish (US)
Title of host publicationMultiscale Methods in Science and Engineering
PublisherSpringer Verlag
Pages21-57
Number of pages37
ISBN (Print)9783540253358
DOIs
StatePublished - 2005

Publication series

NameLecture Notes in Computational Science and Engineering
Volume44
ISSN (Print)1439-7358

All Science Journal Classification (ASJC) codes

  • Modeling and Simulation
  • Engineering(all)
  • Discrete Mathematics and Combinatorics
  • Control and Optimization
  • Computational Mathematics

Fingerprint Dive into the research topics of 'Discrete network approximation for highly-packed composites with irregular geometry in three dimensions'. Together they form a unique fingerprint.

Cite this